i'm 23 and i had really bad looking acne all over my face ever since i was 15.In Jan.2002 i went on accutane for 6 months.It worked great for me.I only get few zits now and then but my skin is still flaky and dry.I use a lotion and it helps a little.ANother thing that really concerns me is tanning beds.I went to a 3 tanning session and my skin got little red.It;s going to be a full year since i stopped and finished my accutane treatment.Please any advice about tanning & accutane?thanks
Hi, I used accutane for the usual 6 month treatment. It worked great for me, I go to the tanning bed (now that im off the treatment) on a somewhat usual basis to keep my face dry and acne-free. The accutane has had no effect on how I tan and burn.
Once it has totally cleared your blood stream I'm pretty sure it doesn't continue to affect how you react to ultraviolet rays.
be careful, i tanned outside one day 6 months after i had stopped a bout of accutane and i ended up with some nasty redness and peeling and some blotching and discoloration that is still with me today.